Volgesic Syrup
Room Temp
Store below 30°C
Salts
-
Mefenamic Acid 50mg/5ml
Mefenamic Acid
-
Paracetamol 125mg/5ml
Paracetamol
NA
Mrp(Aprox) Rs.36 Only
Volgesic Syrup
Salts
-
Mefenamic Acid 50mg/5ml
Mefenamic Acid
-
Paracetamol 125mg/5ml
Paracetamol
SELECT salt_description FROM `rx_salts` WHERE `salt_name` LIKE "%Paracetamol%"
Room Temp
Store below 30°C
Rs 36 Only
Alcohol:
Volgesic Syrup should be used with caution in patients with kidney disease. Dose adjustment of Volgesic Syrup may be needed. Please consult your doctor.Use of Volgesic Syrup is not recommended in children with severe kidney disease.
Pregnancy:
Volgesic Syrup is safe to use in patients with liver disease. No dose adjustment of Volgesic Syrup is recommended.Regular monitoring of the liver by getting liver function tests (LFT) is recommended if your child is taking Volgesic Syrup for a long time.
Habit Forming: No
60.0 ml in 1 bottle
Physical Form: syrup
Volksmed Healthcare Pvt Ltd
0
Volgesic Syrup does not pose serious side effects and is well-tolerated by children. In case the side effects do occur, theyâre likely to subside once the body adapts to the medicine. Consult your childâs doctor if these side effects persist or bother your child. The most common side effects include-
Common Side Effects :
Nausea
Vomiting
Abdominal pain
Heartburn
Diarrhea
Dizziness
Prescription Required
Alcohol:
Volgesic Syrup should be used with caution in patients with kidney disease. Dose adjustment of Volgesic Syrup may be needed. Please consult your doctor.Use of Volgesic Syrup is not recommended in children with severe kidney disease.
Pregnancy:
Volgesic Syrup is safe to use in patients with liver disease. No dose adjustment of Volgesic Syrup is recommended.Regular monitoring of the liver by getting liver function tests (LFT) is recommended if your child is taking Volgesic Syrup for a long time.
Volgesic Syrup contains Mefenamic acid and paracetamol as its active ingredients. Both these ingredients are non-steroidal anti-inflammatory drugs (NSAIDs). Volgesic Syrup works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation (redness and swelling).
In Pain reliefVolgesic Syrup is a combination of medicines used to treat aches and pains. It blocks chemical messengers in the brain that tell us we have pain. It is effective in relieving pain caused by headache, migraine, nerve pain, toothache, sore throat, period (menstrual) pains, arthritis and muscle aches.Take it as it is prescribed to get the most benefit. Do not take more or for longer than needed as that can be dangerous. In general, you should take the lowest dose that works, for the shortest possible time.In Treatment of FeverVolgesic Syrup is also used to reduce a high temperature (fever). It works by blocking the release of certain chemical messengers that cause fever. It may be prescribed alone or in combination with another medicine. You should take it regularly as advised by your doctor.show moreshow less